# SDR CALA2024050701368

- Difficulty date: April 27, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 122,771 hours, 18,894 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T122327
- Condition: Damaged
- Location: Bgs 1562 S38l&R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO STA 1562, STR 38L TO STR 38R SHEAR TIE FOUND ELONGATED. BULK CARGO STA 1562 BETWEEN STR 38L AND STR 38R FAIL SAFE.  REPAIRED AND SHEAR TIE REPLACED AS PER EC/RA 5360-01801 REV-PART 1. ATTACHED FORM 44-0008 ITEM 1 TO ITEM 24 ACCOMPLISHED.
